Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 52 (9) (2020)
Solution of 2D Volterra-Fredholm Integral Equations of First Kind by using Discretization Method
by Faheem Khan and Summiya Yasmin
On Some New Gruss Inequalities Concerning to Caputo k-fractional Derivative¨
by S.Iqbal, S. Ahmad, M.A. Khan and M.Samraiz
Certain Analogous for Generalized Geometrically Convex Functions with Applications
by R. Ashraf and A. Suhail
Selecting and Estimating Rank Score Functions Based on Residuals for Linear Mixed Models
by S.Saleem and R.A.K. Sherwani
Comparative Analysis of Single/multi-step quasi-Newton Methods at Different Delta Values
by Farah Jaffar and Nudrat Aamir
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved